Two-dimensional multipole solitons in nonlocal nonlinear media

Carmel Rotschild*, Mordechai Segev, Zhiyong Xu, Yaroslav V. Kartashov, Lluis Torner, Oren Cohen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

209 Scopus citations

Abstract

We present the experimental observation of scalar multipole solitons in highly nonlocal nonlinear media, including dipole, tripole, quadrupole, and necklace-type solitons, organized as arrays of out-of-phase bright spots. These complex solitons are metastable, but with a large parameters range where the instability is weak, permitting their experimental observation.

Original languageEnglish
Pages (from-to)3312-3314
Number of pages3
JournalOptics Letters
Volume31
Issue number22
DOIs
StatePublished - 15 Nov 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Two-dimensional multipole solitons in nonlocal nonlinear media'. Together they form a unique fingerprint.

Cite this